# SDR SWIA201437523

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 26,335 hours, 21,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EXIT SIGN AND FIRST CEILING EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  R & R MOST FWD EMERGENCY LIGHT BATTERY IAW AMM.
